... has had is it normal? just started
She may also be feeling anxiety which causes stomach aches. Levothyroxine will slowly change how she feels. Considering how many changes happen around her age and that she now has a life long medical problem, this can well be too much for a young lady to handle.
I suggest you listen very carefully to her and let her express what her thoughts and fears are. You may gain some clues. Let her know your concern and that you will help, just as you are now.
As for the levothyroxine, please be sure she takes it first thing in the morning half an hour before she eats or drinks anything. She should drink a full glass of water with it as it dissolves quickly and can catch in the throat.
My daughter has had stomach aches her whole life. We have no idea why, but we do know she gets anxious. She had cancer when young. Medical problems makes kids feel different or ashamed. Reassurance can help. Hope she does well.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Levothyroxine - I was put on 50mcg about20 day ago I HAD this happen and I have had stomach problems
Posted 15 Sep 2009 • 1 answer
Posted 18 Feb 2014 • 2 answers
Posted 25 Mar 2014 • 2 answers
Posted 13 Feb 2016 • 1 answer
Posted 26 Aug 2016 • 1 answer